# SDR SWAA2016111709789

- Difficulty date: November 9, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N714CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27848
- Aircraft time: 64,689 hours, 38,332 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 144A7710
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEADED PRESSURE DECK WEB CRACKED AT BS 665, LBL 33.  REPAIRED WEB IAW EA.
